My Cart: 0 item(s)

Product Search
Free Ground Shipping On Orders Over $55
Product Search


PhysiciansCare Aspirin (25 packs of 2)
  • Product Specifications:

    Shipping Weight: 0.14 pounds

    Brand: Medi-First

    • PhysiciansCare Aspirin (25 packs of 2)

      Part #: 922-11051

    • $3.75

    •  

    • Asprin packets for temporary relief of minor aches and pains due to headache, arthritis, rheumatism, menstrual discomfort, toothaches, and fever reduction.
      Active ingredient: Aspirin 325 mg (NSAID - Non-Steroidal Anti-Inflammatory Drug)


    Customers Also Bought